MathSciNet Relay Station
MathSciNet bibliographic data
MR1321575 20C20 (05A17 20C30)
Granville, Andrew; Ono, Ken Defect zero $p$-blocks for finite simple groups. Trans. Amer. Math. Soc. 348 (1996), no. 1, 331–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement